# SDR USAAD97212

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1121 - AFTER TAKEOFF, CREW HEARD A LOUD BANGING SOUND AT THE R1 DOOR.  FLIGHT DIVERTED TO BWI AND LANDED WITHOUT INCIDENT.  LANDING WEIGHT WAS 101,000 LBS.  MAINTENANCE REMOVED INNER COSMETIC SEAL THAT WAS CAUGHT UNDER THE DOOR AND PROTRUDING OUTSIDE THE AIRCRAFT.  NO DAMAGE WAS NOTED TO THE AIRCRAFT.  AN OVERWEIGHT LANDING INSPECTION WAS PERFORMED.  (M)
